Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

I have belpausy for the second time and took yoursteroids

if you have belpausy for the second time and took yoursteroids but cant takethe antiviral medicine and it still isn't gone and it's been two weeks will it go away on its on?
Asked On : Wed, 5 May 2010
Answers:  2 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
  User's Response
belpausy
Posted by:  ANTHONY Posted on:  0 minute ago Number Of Answers:  0 Number Of Views:  1
if you have belpausy for the second time and took yoursteroids but cant takethe antiviral medicine and it still isn't gone and it's been two weeks will it go away on its on?
Answered: Wed, 5 May 2010
General & Family Physician Dr. Radhika Thyagaraju's  Response
hello,
i would advise you to consult your physician for a change of the drug or dose.
Do not self medicate. If the aymptoms worsen call your emergency number. I hope i havee answered your query. Take care
Answered: Thu, 3 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor